# SDR HNAA2024092300850

- Difficulty date: August 16, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 41,698 hours, 37,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E049491 SCRATCH ON REAR FUSELAGE SKIN BETWEEN FR79-FR80 AND STRG 03L-04L.    RFORMED CUTOUT, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND APPLIED EDGE SEALANT FOR REPAIR OF DAMAGED SKIN BTW FR79-80, STGR 3L-4L IAW EMB 145 SRM 53-32-01 ITEM 2 FIGURE 201 SHEET 3 AND EO1-53-24-0530
